# SDR GTIA030876

- Difficulty date: October 31, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE FAILURE AT 80 KTS.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
